CSpace
Stability and stabilization of Boolean networks
Cheng, Daizhan2; Qi, Hongsheng2; Li, Zhiqiang2; Liu, Jiang B.1,3
2011-01-25
Source PublicationINTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
ISSN1049-8923
Volume21Issue:2Pages:134-156
AbstractThe stability of Boolean networks and the stabilization of Boolean control networks are investigated. Using semi-tensor product of matrices and the matrix expression of logic, the dynamics of a Boolean (control) network can be converted to a discrete time linear (bilinear) dynamics, called the algebraic form of the Boolean (control) network. Then the stability can be revealed by analyzing the transition matrix of the corresponding discrete time system. Main results consist of two parts: (i) Using logic coordinate transformation, the known sufficient condition based on incidence matrix has been improved. It can also be used in stabilizer design. (ii) Based on algebraic form, necessary and sufficient conditions for stability and stabilization, respectively, are obtained. Copyright (C) 2010 John Wiley & Sons, Ltd.
KeywordBoolean (control) system stability stabilization semi-tensor product of matrices
DOI10.1002/rnc.1581
Language英语
Funding ProjectNNSF[60674022] ; NNSF[60736022] ; NNSF[60821091]
WOS Research AreaAutomation & Control Systems ; Engineering ; Mathematics
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic ; Mathematics, Applied
WOS IDWOS:000286292300002
PublisherWILEY-BLACKWELL
Citation statistics
Cited Times:220[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12947
Collection中国科学院数学与系统科学研究院
Affiliation1.Bradley Univ, Dept Comp Sci & Informat Syst, Peoria, IL 61625 USA
2.Chinese Acad Sci, Lab Syst & Control, AMSS, Beijing 100190, Peoples R China
3.Wuhan Univ, State Key Lab Software Engn, Wuhan 430072, Peoples R China
Recommended Citation
GB/T 7714
Cheng, Daizhan,Qi, Hongsheng,Li, Zhiqiang,et al. Stability and stabilization of Boolean networks[J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2011,21(2):134-156.
APA Cheng, Daizhan,Qi, Hongsheng,Li, Zhiqiang,&Liu, Jiang B..(2011).Stability and stabilization of Boolean networks.INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,21(2),134-156.
MLA Cheng, Daizhan,et al."Stability and stabilization of Boolean networks".INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL 21.2(2011):134-156.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng, Daizhan]'s Articles
[Qi, Hongsheng]'s Articles
[Li, Zhiqiang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng, Daizhan]'s Articles
[Qi, Hongsheng]'s Articles
[Li, Zhiqiang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng, Daizhan]'s Articles
[Qi, Hongsheng]'s Articles
[Li, Zhiqiang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.